# SDR IXXA20170201042

- Difficulty date: January 10, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1307, RBL 78 ON BOTTOM STRUCTURE OF MAIN DECK CARGO FLOOR AND HYDRAULIC LINE SUPPORT. REMOVED AND REPLACED IAW ENGINEERING DOCUMENT 47224FAB15 & DRAWING 146T5160.
